# SDR 2007FA0000192

- Difficulty date: February 27, 2007
- Submitted: March 1, 2007
- Operation: General aviation
- Aircraft: N224EA
- Make and model: Braero HS125700A
- Aircraft serial: 257088
- Engine: Garrtt TFE731*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: S25WS3002
- Condition: Corroded
- Location: Rt Wing Le
- Part time: 9,121 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING LEADING EDGE(S) HAD SEVERE CORROSION WHERE THE TKS PANELS ATTACH.  AFTER COMPLETE DISASSEMBLY, IT WAS DETERMNED TO BE BEYOND ECONOMICAL REPAIR.  RT WING LEADING EDGE HAD BEEN INSPECTED AT MFG 2.5 YEARS PRIOR TO THIS DISCOVERY.  (K)
